advertisement
Question
Posted by: Divan | 2008/05/23

Effects of halving 20mgcilift dosage

I am busy weening myself off Cilift anti -depressants.I have halved my 20 mg dosage for the last month.What do I need to watch out for and how long will it take as well as way of going forward to get off it completely.

Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Thank you for visiting health24.com.

I confirm that you should not experience any withdrawal symptoms if you stop using Cilift now, as you have already halved the dosage for the past month. The withdrawal symptoms will be the same as the side-effects of Cilift and you can therefore, refer to the inserted leaflet.

Kind regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: anxious | 2008/05/24

Presumably you are doing this with your prescribed doctor's permission and knowledge?

Reply to anxious

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement